MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® PLASTIC MICROBIOLOGY C&S TUBE KIT WITH TRANSFER STAW/BD HEMOGARD¿; URINE COLLECTION SET

BECTON, DICKINSON & CO. BD VACUTAINER® PLASTIC MICROBIOLOGY C&S TUBE KIT WITH TRANSFER STAW/BD HEMOGARD¿; URINE COLLECTION SET
Catalog Number 364959
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received (b)(4) samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for opened packaging with the incident lot was observed.A review of the device history record revealed no irregularities during the manufacture of the reported lot # 5061853.Root cause may be the temperature of the seal plate was not correct or if the tape that is applied to the seal plate needed changing.
 
Event or Problem Description
It was reported that the bd vacutainer® plastic microbiology c&s tube kit with transfer staw/bd hemogard¿ packaging was not sealed.No injury or medical intervention.

Brand Name
BD VACUTAINER® PLASTIC MICROBIOLOGY C&S TUBE KIT WITH TRANSFER STAW/BD HEMOGARD¿
Common Device Name
URINE COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7077364
Report Number1917413-2017-00397
Device Sequence Number1601405
Product Code JSM
UDI-Device Identifier00382903649594
UDI-Public382903649594
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2016
Device Catalogue Number364959
Device Lot Number5061853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2015
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;